Hi LionGirl~ I would definitely attribute the headaches to the IUD. I had horrible migraines when I had the IUD. I never ever had migraines pre-IUD and they stopped as soon as i had the evil thing taken out. I was so upset because I thoroughly researched the IUD and couldn't come with anything wrong....I guess I was googling the wrong things....I am currently not in a realationship or dating for that matter right now so I don't have to worry about getting pregnant. I know at 40 years old I am DONE poisoning my body with synthetic hormones and foreign objects...My body needs to return to homeostasis. Next month will mark the one year anniversary of my removal of the IUD. While many of my symtoms have gone away I am still dealing with two very crucial upsetting ones....hairloss and weight which is hard to do when your hormones are all screwed up. But i know if I had the IUD for 3 years that it's going to take awhile to undo the damage that the IUD did to my body...I will get there...I just have to be patient with myself. Good Luck with your journey and whatever you decide. I hope the link I posted above to that other website was helpful.